Chest burn, cold sweat, palms tingling, faintness, nausea

Patient

Q: All cardio-related tests passed successfully - no such problem.
Taking Olmesartan Medoxonil 10mg and Ezetimibe/Simvastatin 10/40mg.
2 months ago, pulmonologist diagnosed bronchial asthma and prescribed Budesonide 400mg, Glycopyrronium 44mg and Montelucast 10mg taken every night.
Three/four times in the past 1 month or so, I'm getting sudden chest burning followed by cold sweat, both palms tingling, faintness and nausea.
Could these symptoms be related to my above bronchial asthma treatment?

Symptoms:  Sudden chest burning followed by cold sweat, both palms tingling, faintness and nausea
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My son is mild in education and not showing active interest. Does nootropics drugs help to improve? He is having as...

Q: My 5 year old son has allergy induced asthma every 3-4 months. It lasts only a couple days and we always treat with a...

Q: Hi I am a twenty six year old male. I have GERD. it really has not been that bad until the past couple months. I have...

Q: Hello I am a 26 year old male. The past or so I have been having a constant pressure in my head with shortness of bre...

Q: I live an active bodybuilding lifestyle but suffer often sever asthma, would higher doses of Albuterol such as in pil...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews